Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Unable to digest, diarrhea, normet syrup, diet

Hi I have a daughter aged 2 and half years old and she is unable to digest anything, she is passing stool minutes after eating anything. one week before she had diarrhea and it could be controlled only after giving normate syrup for three days. please advise as regards her diet as well as medicine. we had gone out of station two weeks before.
Asked On : Fri, 30 Mar 2012
Answers:  1 Views:  311
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Short answer: mixed infection of the gut.

Long answer: she is suffering from lower bowel large intestine infection.
She needs to be seen by a pediatrition who must prescribe her a anti amoebic syrup like flagyl, or tinidazole, she will be alright after a few doses.
also supplement her with curds made at home with a small quantity of mashed rice and peeled apples to eat. isabgol husk made into a paste with less water will make her abdomen better.
Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor